# SDR DALA1012125635

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 45,624 hours, 16,557 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CREW FOUND FWD GALLEY OVENS EMITTED AN ELECTRICAL FIRE ODOR. CREW PULLED THE OVEN CIRCUIT BREAKERS AND THE ODOR SUBSIDED. MX FOUND THE TRIPLE OVEN WITH A BURNED ODOR AND REPLACED SAME. OPS CHECK WAS GOOD.
